On groups satisfying the maximal and the minimal conditions for subnormal subgroups of infinite order or index
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 687-691
https://doi.org/10.4134/BKMS.2010.47.4.687
Published online July 1, 2010
Alessio Russo
Seconda Universit\`a di Napoli
Abstract : In this article we will prove that a generalized radical group satisfying the maximal condition for subnormal subgroups of infinite order (the minimal condition for subnormal subgroups of infinite index, respectively) is soluble-by-finite. Such result generalizes that obtained by D. H. Paek in [5].
Keywords : subnormal, maximal condition, minimal condition, soluble, subsoluble, radical
MSC numbers : Primary 20E15; Secondary 20F22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd